# SDR ASAA2019021628186

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 2,775 hours, 792 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FADEC MESSAGE AT GATE GROUNDED - YES. RESET FADEC 1 AMM 73-29-00-710-040=01 CLASS 2 MSG CLEARED.
